The Mathematica Journal
Volume 9, Issue 3


In This Issue
Tricks of the Trade
In and Out
Trott's Corner
New Products
New Publications
News Bulletins
New Resources

Download This Issue 

About the Journal
Editorial Policy
Staff and Contributors
Back Issues
Contact Information

Algebraic Construction of Smooth Interpolants on Polygonal Domains
Elisabeth Anna Malsch
Gautam Dasgupta


[1] J. D. Foley, A. van Dam, S. K. Feiner, and J. F. Hughes, Computer Graphics Principles and Practice, 2nd ed., New York: Addison-Wesley, 1996.

[2] E. L. Wachspress, A Rational Finite Element Basis, New York: Academic Press, 1975.

[3] R. Courant, "Variational Methods for the Solution of Problems of Equilibrium and Vibrations," Bulletin of the American Mathematical Society, 49, 1943 pp. 1-43.

[4] O. C. Zienkiewicz and R. L. Taylor, The Finite Element Method, 4th ed., New York: McGraw-Hill, 1989.

[5] G. Dasgupta and J. Treil, "Maxillo-Facial Frame: Finite Element Shapes," The Mathematica Journal, 8(2), 2001 pp. 235-246.

[6] P. J. Davis, Interpolation and Approximation, New York: Dover Publications, 1963.

[7] V. L. Rvachev, T. I. Sheiko, V. Shapiro, and I. Tsukanov, "On Completeness of RFM Solution Structures," Computational Mechanics, 25, 2000 pp. 305-316.

About Mathematica | Download Mathematica Player
© Wolfram Media, Inc. All rights reserved.